Bulletin of the American Mathematical Society

Jordan algebras and Lie algebras of type ${\text{D}}_4 $

H. P. Allen

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 72Number 1, Part 1 (1966), 65-67.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183527442

Mathematical Reviews number (MathSciNet)
MR0183751

Zentralblatt MATH identifier
0136.30801

Citation

Allen, H. P. Jordan algebras and Lie algebras of type ${\text{D}}_4 $. Bull. Amer. Math. Soc. 72 (1966), 65--67. https://projecteuclid.org/euclid.bams/1183527442


Export citation